# SDR SWAA2025070778403

- Difficulty date: June 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+2 RBL 42 LEN: 0.4'( MARKED)<[01] REPAIRED HORIZONTAL PRESSURE DECK BETWEEN BS 663 TO BS 675 RBL 30 TO RBL 65 PER SRM 53-40-51-2R-2 REP 2;[02] VERIFIED CORRECTIVE ACTION 1.
